# SDR AALA20170911004

- Difficulty date: September 11, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 56,963 hours, 15,020 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHTS AT SEATS 16DEF THROUGH 25DEF ARE INOPERATIVE.  REPAIRED BROKEN WIRE AT TERMINAL FOR SEAT ROW 19DEF PER SWPM 20-10-13.  OPERATIONAL CHECK GOOD.
